# SDR SWAA2016082355077

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 31,033 hours, 18,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN LENS LOOSE.  SECURED THE LENS IAW AMM.
